# SDR CA970226027

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3561823
- Condition: Cracked
- Location: Bs 8170e Wl 146
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 817OE, BL 60L AND WL 146, FLOOR RING BULKHEAD FITTING CRACKED - 1.5". REPLACED.
